Computational Optimization and Applications

, Volume 37, Issue 1, pp 67–81

Solving variational inequalities defined on a domain with infinitely many linear constraints


DOI: 10.1007/s10589-007-9013-4

Cite this article as:
Fang, SC., Wu, S. & Birbil, Ş.İ. Comput Optim Appl (2007) 37: 67. doi:10.1007/s10589-007-9013-4


We study a variational inequality problem whose domain is defined by infinitely many linear inequalities. A discretization method and an analytic center based inexact cutting plane method are proposed. Under proper assumptions, the convergence results for both methods are given. We also provide numerical examples to illustrate the proposed methods.


Variational inequality problemAnalytic center based cutting plane methodDiscretization methodSemi-infinite programming

Copyright information

© Springer Science+Business Media, LLC 2007

Authors and Affiliations

  • Shu-Cherng Fang
    • 1
    • 2
  • Soonyi Wu
    • 3
    • 5
  • Ş. İlker Birbil
    • 4
  1. 1.Department of Industrial Engineering and Operations Research ProgramNorth Carolina State UniversityRaleighUSA
  2. 2.Departments of Mathematical Sciences and Industrial Engineering ProgramTsinghua UniversityBeijingChina
  3. 3.Institute of Applied MathematicsNational Cheng Kung UniversityTainanTaiwan, ROC
  4. 4.Faculty of Engineering and Natural SciencesSabanci UniversityIstanbulTurkey
  5. 5.National Center for Theoretical SciencesTainanTaiwan